Stable categories and reconstruction

Jeremy Rickard, Raphaël Rouquier*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

6 Citations (Scopus)
287 Downloads (Pure)


We study sets of objects in a triangulated category that satisfy properties similar to simple modules when the triangulated category is the derived category of a ring or the stable category of a finite-dimensional self-injective algebra. In the first case, we construct t-structures and, in the second case, we construct a graded algebra.
Original languageEnglish
Pages (from-to)287-307
Number of pages21
JournalJournal of Algebra
Early online date2 Jun 2016
Publication statusPublished - 1 Apr 2017


  • Derived category
  • Finite-dimensional algebra
  • Stable category
  • t-structure

Cite this